`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Almost periodic solutions for a class of semilinear quantum harmonic oscillators
Pages: 997 - 1015, Issue 3, November 2011

doi:10.3934/dcds.2011.31.997      Abstract        References        Full text (459.2K)           Related Articles

Jian Wu - Department of Mathematics, Nanjing University, Nanjing 210093, China (email)
Jiansheng Geng - Department of Mathematics, Nanjing University, Nanjing 210093, China (email)

1 J. Bourgain, Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations, Annals of Mathematics, 148 (1998), 363-439.       
2 J. Bourgain, Construction of periodic solutions of nonlinear wave equations in higher dimension, Geom. Funct. Anal., 5 (1995), 629-639.       
3 J. Bourgain, Construction of quasi-periodic solutions for Hamiltonian perturbations of linear equations and applications to nonlinear PDE, International Mathematics Research Notices, 1994, 475ff., approx. 21 pp.       
4 J. Bourgain, Construction of approximative and almost periodic solutions of perturbed linear Schrödinger and wave equations, Geom. Funct. Anal., 6 (1996), 201-230.       
5 J. Bourgain, On invariant tori of full dimension for 1D periodic NLS, J. Funct. Anal., 229 (2005), 62-94.       
6 W. Craig and C. E. Wayne, Newton's method and periodic solutions of nonlinear wave equations, Comm. Pure. Appl. Math., 46 (1993), 1409-1498.       
7 J. Geng and J. You, KAM tori of Hamiltonian perturbations of 1D linear beam equations, J. Math. Anal. Appl., 277 (2003), 104-121.       
8 J. Geng and J. You, A KAM theorem for Hamiltonian partial differential equations in higher dimensional spaces, Commun. Math. Phys., 262 (2006), 343-372.       
9 B. Grébert and L. Thomann, KAM for the quantum harmonic oscillator, preprint, arXiv:1003.2793.
10 S. B. Kuksin, "Nearly Integrable Infinite Dimensional Hamiltonian Systems," Lecture Notes in Mathematics, 1556, Springer-Verlag, Berlin, 1993.       
11 S. B. Kuksin and J. Pöschel, Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation, Ann. Math., 143 (1996), 149-179.       
12 H. Niu and J. Geng, Almost periodic solutions for a class of higher dimensional beam equations, Nonlinearity, 20 (2007), 2499-2517.       
13 J. Pöschel, A KAM theorem for some nonlinear partial differential equations, Ann. Sc. Norm. sup. Pisa CI. Sci., 23 (1996), 119-148.       
14 J. Pöschel, Quasi-periodic solutions for a nonlinear wave equation, Comment. Math. Helvetici., 71 (1993), 269-296.       
15 J. Pöschel, On the construction of almost periodic solutions for a nonlinear Schrödinger equations, Ergod. Th. and Dynam. Syst., 22 (2002), 1537-1549.
16 K. Yajima and G. Zhang, Smoothing property for Schrödinger equations with potential superquadratic at infinity, Commun. Math. Phys., 221 (2001), 573-590.       

Go to top